# SDR AALA202503204398

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 58,040 hours, 39,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311212220610
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FATIGUE CRACK FOUND RADIATING FROM FASTENER HOLE ON NOSE SKIN PANEL AT RIGHT HAND FR 13/14 AND Z+780 - Z+950. REPAIRED SKIN PANEL PER EA 362921
